MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM

ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM
Catalog Number 07P57-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information for section a1 patient identifier is (b)(6).
 
Event or Problem Description
The customer observed falsely elevated calcium results generated on the alinity c analyzer.The results were not reported out.The results are imprecise across multiple alinity c processing modules for 3 patients.The customer provided the following data: sid (b)(6): processed on (b)(6) 2024 on alinity serial number (b)(6) calcium = 4.79 repeated on (b)(6) = 4.26.Repeated on (b)(6) 2024 on (b)(6) = 2.43 and 2.63 repeated on (b)(6) = 1.93 mmol/l.Sid (b)(6): processed on (b)(6) 2024 on (b)(6) = >6.0 repeated on (b)(6) = 2.19 another repeat on (b)(6) = 4.81 mmol/l.Sid (b)(6): processed on (b)(6) 2024 initial result on alinity (b)(6) = 3.07 repeat result = 4.20 repeated on (b)(6) 2024 on (b)(6) result = 2.35 repeated on (b)(6) = 2.41.Reference range = 2.2-2.6 no impact to patient management was reported.
 
Event or Problem Description
Additional data was provided by the customer: sid (b)(6) processed on 28oct2024 on (b)(6) = 3.82 mmol/l (lot 88813un24), (b)(6) = 3.34 (lot 88813un24), (b)(6) was >6.00 mmol/l (lot 88813un24), (b)(6) = 2.46 mmol/l (lot 88813un24).Sid (b)(6) processed on 23oct2024 on (b)(6) results = 3.07 mmol/l and 4.20 mmol/l, (b)(6) = 2.35 mmol/l, (b)(6) = 2.41 mmol/l sid (b)(6) processed on 24oct2024 on (b)(6) results = 3.49 mmol/l (lot 17995un23), (b)(6) = 4.05 mmol/l (lot 04893un24), (b)(6) = 2.23 mmol/l, and 2.34 mmol/l (lot 88813un24), (b)(6) = 2.16 mmol/l (88813un24).Sid (b)(6) processed on 28sep2024 on (b)(6) = 3.66 mmol/l and 2.20 mmol/l (lot 04893un24).Sid (b)(6) processed on 24sep2024 on (b)(6) = 2.38 mmol/l and 3.86 mmol/l (lot 04893un24).Sid (b)(6) processed on 28oct2024 on (b)(6) = 2.60 mmol/l (lot 88813un24), (b)(6) = 3.29 mmol/l (lot 88813un24), (b)(6) = 4.08 mmol/l, 3.98 mmol/l, 2.26 mmol/l, and 2.25 mmol/l (lot 88813un24).No impact to patient management was reported.
 
Additional Manufacturer Narrative
Section b5 describe event or problem was updated to include additional information provided by the customer.An evaluation is still in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Complete information for section a1 patient identifier is (b)(6).Complete information for section h10 related report numbers: 3002809144-2024-00313 and 3002809144-2024-00335.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.A search for similar complaints did not identify an increase in complaint activity for lot number 04893un24.A search for similar complaints did identify an increase in complaint activity for lot numbers 88813un24 and 17995un23, however, no trends were identified for list number 07p57 and the complaint issue.Device history record review did not identify any nonconformances or deviations with lot numbers 04893un24, 88813un24, or 17995un23 and the complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Based on our investigation, no systemic issue or deficiency with the alinity c calcium reagent lots 04893un24, 88813un24, or 17995un23 were identified.Completed information for section h10 related report numbers: 3002809144-2024-00313, 3002809144-2024-00335.
 
Event or Problem Description
The customer observed falsely elevated calcium results generated on the alinity c analyzer.The results were not reported out.The results are imprecise across multiple alinity c processing modules for 3 patients.The customer provided the following data: sid (b)(6), processed on (b)(6)2024 on alinity serial number (b)(6) calcium = 4.79 repeated on (b)(6) = 4.26 repeated on (b)(6)2024 on (b)(6) = 2.43 and 2.63 repeated on (b)(6) = 1.93 mmol/l.Sid (b)(6), processed on (b)(6)2024 on (b)(6) = >6.0 repeated on (b)(6) = 2.19 another repeat on al5 = 4.81 mmol/l.Sid (b)(6), processed on (b)(6) 2024 initial result on alinity (b)(6) = 3.07 repeat result = 4.20 repeated on (b)(6) 2024 on (b)(6) result = 2.35 repeated on (b)(6) = 2.41.Reference range = 2.2-2.6 no impact to patient management was reported.Additional data was provided by the customer: sid (b)(6), processed on (b)(6) 2024 on (b)(6) = 3.82 mmol/l (lot 88813un24), (b)(6) = 3.34 (lot 88813un24), (b)(6) was >6.00 mmol/l (lot 88813un24), (b)(6) = 2.46 mmol/l (lot 88813un24).Sid (b)(6), processed on (b)(6)2024 on (b)(6) results = 3.07 mmol/l and 4.20 mmol/l, (b)(6) = 2.35 mmol/l, (b)(6) = 2.41 mmol/l.Sid (b)(6), processed on (b)(6) 2024 on (b)(6) results = 3.49 mmol/l (lot 17995un23), (b)(6) = 4.05 mmol/l (lot 04893un24), (b)(6) = 2.23 mmol/l, and 2.34 mmol/l (lot 88813un24), (b)(6) = 2.16 mmol/l (88813un24).Sid (b)(6), processed on (b)(6) 2024 on (b)(6) = 3.66 mmol/l and 2.20 mmol/l (lot 04893un24).Sid (b)(6), processed on (b)(6)2024 on (b)(6) = 2.38 mmol/l and 3.86 mmol/l (lot 04893un24).Sid (b)(6), processed on (b)(6) 2024 on (b)(6) = 2.60 mmol/l (lot 88813un24), (b)(6) = 3.29 mmol/l (lot 88813un24), (b)(6) = 4.08 mmol/l, 3.98 mmol/l, 2.26 mmol/l, and 2.25 mmol/l (lot 88813un24).No impact to patient management was reported.

Brand Name
ALINITY C CALCIUM REAGENT KIT
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20559427
Report Number3002809144-2024-00312
Device Sequence Number21049216
Product Code CJY
UDI-Device Identifier00380740135409
UDI-Public(01)00380740135409(17)250626(10)88813UN24
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2025
Device Catalogue Number07P57-30
Device Lot Number88813UN24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer10/31/2024
12/27/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date11/27/2024
01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU,03R67-01, (B)(6); ALNTY C PROCESSING MODU,03R67-01,(B)(6); ALNTY C PROCESSING MODU,03R67-01,(B)(6); ALNTY C PROCESSING MODU,03R67-01,(B)(6); ALNTY C PROCESSING MODU,03R67-01,(B)(6); ALNTY C PROCESSING MODU,03R67-01,(B)(6); ALNTY C PROCESSING MODU,03R67-01,(B)(6); ALNTY C PROCESSING MODU,03R67-01,(B)(6); ALNTY C PROCESSING MODU,03R67-01,(B)(6); ALNTY C PROCESSING MODU,03R67-01,(B)(6); ALNTY C PROCESSING MODU,03R67-01,(B)(6); ALNTY C PROCESSING MODU,03R67-01,(B)(6); ALNTY C PROCESSING MODU,03R67-01,(B)(6); ALNTY C PROCESSING MODU,03R67-01,(B)(6); ALNTY C PROCESSING MODU,03R67-01,(B)(6); ALNTY C PROCESSING MODU,03R67-01,(B)(6); ALNTY C PROCESSING MODU,03R67-01,(B)(6); ALNTY C PROCESSING MODU,03R67-01,(B)(6); ALNTY C PROCESSING MODU,03R67-01,(B)(6)
Patient SexUnknown